# SDR CA110425012

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 30,588 hours
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE FIGHT CREW SELECTED GEAR DOWN RESULTING IN GEAR INDICATION OF 3 RED AND 3 GREEN LIGHTS.  EXECUTED A MISSED APPROACH AT WHICH TIME THE GEAR WAS CYCLED AND THE CREW OBTAINED THE PROPER INDICATION OF 3 GREEN LIGHTS AND NO RED LIGHTS, LANDED WITHOUT INCIDENT.  MAINTENANCE CARRIED OUT THE BITE PROCEDURE IAW FIM 32-09, TASK 801 AND DID NOT FIND ANY PSEU, PROXIMITY SWITCHING ELECTRONICS UNIT, FAULTS. FIM 32-30, TASK 816, CARRIED OUT TO CONFIRM THE OPERATION OF THE GEAR SELECTOR HANDLE AND NO FAULTS WERE FOUND.  SINCE THE BEGINNING OF THIS YEAR THERE HAVE NOT BEEN ANY OTHER OCCURRENCES OF THIS FAULT AND THIS ACFT WILL BE MONITORED FOR RECURRENCE.
